# SDR V2JA078L105492112

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N153SL
- Make and model: Piagio P180
- Aircraft serial: 1054
- Aircraft time: 9,692 hours, 7,382 cycles
- Engine: Pwa PT6A66
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8068016
- Part serial: 14118585
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 4,091 hours, 3,047 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IN FLIGHT AND ON SHORT FINAL,  THE AUTOFEATHER SYSTEM WAS ATTEMPTING AN UNCOMMANDED FEATHER.  PERFORMED ENGINE GROUND RUNS AND NOTED RT ENGINE LAGS IN THE AUTOFEATHER RANGE.  R & R RT ENGINE FCU IAW EMM CH: 73-20-00. PERFORMED STATIC RIGGING, OPS, LEAKS AND FINAL RIGGING IAW AMM 71-00-00 & 76-10-00.  OPS CHECK EDGOOD.
